Sep 16, 1999
hello. after nearly 2 months taking wormwood, cloves, and black walnut hull, my bDNA viral load dropped over 60 percent, from 65,000 to 22,000. my t-cell count, however, rose only moderately, from 290 to 340, which, i know, could be a natural fluctuation. my question, then, is whether or not such a decrease in my viral load is of any great signifigance. i have read that viral load can ONLY decrease through medicine and, so, i am curious as to how my viral load could decrease so dramatically with only herbs and such. or am i, merely, seeing a noteworthy improvement where none exists? thank you for any info.
Response from Dr. Cohen
Well, the "standard" fluctuation in viral load is about 2 fold - meaning if you were 65,000 - then a drop to about 32000 would be within the usual bounce we see. And this is just the standard amount of bounce - with just a little delay in processing or shipping - we can see a little more fluctuation. So it is hard to be sure that what you are seeing is more than just bouncing around.
One way is to check two values BEFORE your herbal mix - and then two values while on it. If both of your results before were above 60 thousand, and both results while on it were below 30 thousand, then maybe, just maybe, you're onto something here. If so - let us know. The CD4 counts do bounce around even more- you'd need bigger changes to be convinced that these plants are having a effect there.
Be cautious with wormwood however = it can have toxicity at higher doses. Including nausea, vomiting, cramps, and so on. Indeed - continuous use of this herb is not advised due to some of these side effects. Cloves however are considered safe.
good luck. CC
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Few Turn Positive After 6 Week Negative Hiv Test
- Is Excessive Sweating An Hiv Symptom?
- What Is The Difference Between Genital Herpes And Shingles?
- What Does Herpes Discharge Look Like?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- What Are The Short-term Effects Of Syphilis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.